MathSciNet Relay Station
MathSciNet bibliographic data
MR706062 (85d:60138) 60J35
Chen, Mu Fa; Zheng, Xiao Gu Uniqueness criterion for $q$-processes. Sci. Sinica Ser. A 26 (1983), no. 1, 11–24.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement